# SDR SABA020077

- Difficulty date: July 29, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N883CC
- Make and model: Dhav DHC8103
- Aircraft serial: 168
- Aircraft time: 33,254 hours, 43,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1305
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 883 ON FLIGHT 5014 FROM CLT TO AGS, AIRCREW REPORTED A EMERGENCY LIGHT WOULD NOT TEST AT ROW THREE. MAINTENANCE REMOVED AND REPLACED BULB AND SYSTEM OPS CHECKED GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
